Symmetric correspondences with decomposable minimal equation

Izadi E, Lange H (2022)

Publication Type: Journal article

Publication year: 2022


Book Volume: 590

Pages Range: 202-214

DOI: 10.1016/j.jalgebra.2021.10.012


We study symmetric correspondences with completely decomposable minimal equation on smooth projective curves C. The Jacobian of C then decomposes correspondingly. For all positive integers g and ℓ, we give series of examples of smooth curves C of genus n(g−1)+1 with correspondences satisfying minimal equations of degree ℓ+1 such that the Jacobian of C has at least 2 isogeny components.

Authors with CRIS profile

Involved external institutions

How to cite


Izadi, E., & Lange, H. (2022). Symmetric correspondences with decomposable minimal equation. Journal of Algebra, 590, 202-214.


Izadi, Elham, and Herbert Lange. "Symmetric correspondences with decomposable minimal equation." Journal of Algebra 590 (2022): 202-214.

BibTeX: Download